# SDR GUU2008F00020

- Difficulty date: June 21, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N81556
- Make and model: Beech 1900D
- Aircraft serial: UE239
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: H111541
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

FLIGHT 9270, PILOT REPORTED LANDING GEAR HANDLE LIGHT STAYED ILLUMINATED AFTER LANDING GEAR RETRACTED. REPLACED RT MLG UPLOCK SWITCH. OPERATIONAL CHECK NORMAL. (A)
